# SDR DALA13058415640

- Difficulty date: October 29, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER SILL UPPER SURFACE, THRESHOLD PLATE MOUNTING BRACKET CORRODED.   REMOVED CORROSION,  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15.  REMOVED BRACKET IAW SRM 757 51-40-02 PG 1-7. NEW BRACKET FABRICATED IAW DWG 146N8016.
